# SDR DXTA2023071891190

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 4,197 hours, 3,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: FLAP FAIL YELLOW CAS ILLUMINATED DURING TAKE-OFF. FLAPS STUCK IN THE NUMBER ONE POSITION.
